# SDR UPS803758

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 51561004
- Condition: Frayed
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FWD ENTRY DOOR SLIDE GIRT FRAYED AND EXP DATE HAS THREE MONTHS LEFT.  REPLACED ASSY IAW M/M 25-60-01.
